MathSciNet Relay Station
MathSciNet bibliographic data
MR1344615 (97a:11073) 11F66 (11M41)
Keiper, J. B. On the zeros of the Ramanujan $\tau$-Dirichlet series in the critical strip. Math. Comp. 65 (1996), no. 216, 1613–1619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement